# SDR YENA2025100100988

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 81,763 hours, 29,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 923205
- Condition: Failed
- Location: Zone 200
- Part time: 6,535 hours, 1,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#591, BOS-TPA. "EMERGENCY EXIT SIGNS AIRCRAFT RIGHT REMAINED ON ENTIRE FLIGHT AND AIRCRAFT RIGHT WAS OFF ENTIRE FLIGHT; ED TSM 33-51-00-810-837A  PERFORMED EPSU OPS BITE CK IAW AMM 33-51-00   FOUND 11WL BATT FAULT DURING BITE(L EMERG EXIT BATT) R&R 11WL BATT PACK IAW AMM 33-51-38  CKD GOOD.  PERFORMED SATISFACTORY BITE OF CIDS IAW AMM 23-73-00 & LGCIU 32-31-00   NO FAULTS NOTED.  NO HISTORY LAST 30 DAYS   OK FOR SVC."
